# SDR UIEA2020100902205

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT BILGE AREA FS 430 STRINGER 36L SPLICE HAS LIGHT CORROSION.  REMOVED 5 EA RIVETS TO GET ACCESS AND REMOVED CORROSION AT STA 430 STR 36L, IAW B767 SRM 51-40-02 & 51-10-02.  PERFORMED NDT ORIGINAL MATERIAL .032, MATERIAL LOSS .004, REMAINING MATERIAL .028 FOUND OUT OF LIMITS, IAW B767 SRM 53-00-03 ASSET NR 0017630.  REMOVED AND FABRICATED SPLICE FROM PN BAC1498-202 7075-T6 PO NR FS2007003 DIM. 11 1/4", IAW B767 SRM 53-30-03-2R-2.  APPLIED PROTECTIVE FINISHES, IAW B767 SRM 51-20-01.
